Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
Help....i feel like im dying!!!!!!please
Watch this 
View More Posts Ignore
i really feel like im dying..not mentally but physcially...im so ill...ive been in hospitals over the years with severe infections and didnt feel this ill...im so scared..could someone talk to me...cant tell my husband cause he wont believe me...so many serious symptoms..severe head pain and sensations...vision so blurred i cant hardly type anymore...extreme profound fatique and weakness..body feels strange..and severe pelvic and low back pain near spine..lots of numbness and tingling sensations in body...severe ear pain...so so so ill..i dont want to die...please pray for me..i know i have friends here..im so scared...also i dont think my doc is giving me the right med for babesia..he says the doxy will work for babesia too..pray for me..im so so sick..something tells me im seriously ill..i hope i dont have cancer of something..
Posted on 03/21/10, 01:22 pm
11 Replies | Most Recent Add Your Reply
Reminder: This is a support group for Lyme Disease. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 03/21/10  2:15pm
" It is so scary to go through this. I remember feeling so much the same way... I was sure I was dying. But, even though the treatment can feel so bad it is the only thing that has made me well, so it could be that you are herxing terribly. You should talk with your LLMD about your concerns, and your worry about the doxy's effectiveness.... he may be working in that order for a reason, so ask. I started out with Doxy for a few months, then zithro added... THEN Mepron. It was hard to wait to start feeling better, but I did and I hope you do too. Try not to read too many sites online about drugs, and lyme and babesia treatment. A little is okay but it can become VERY overwhelming, and it takes us away from the reasons our docs do what they do... so if you are doing a lot of research, and you find it increases your anxiety, maybe you should ease up and talk with your Dr. Do you feel you have a good LLMD? Do you trust him? If you do, then ask him these questions and let him help you. He may have already ruled out the things you fear most based on blood tests... but if you don't ask him about the thing you fear most, well... he can't ease your mind, or he can't take steps to help rule it out.

If you are herxing then you are doing a HECK OF A GOOD JOB and KILLING TONS of SPIROCHETES!!!! YOU are a LYME WARRIOR, kicking schete butt!!!!

Talk to your Dr.
Do things that ease your mind, not stir you up (pace your information gathering :o) )
Visualize your body killing schetes
Have faith in your path...
And remember... this too, shall pass. It's the LAW! Everything changes so in this case that is a GOOD LAW to keep in mind! :o)
hugs... Donna "
View More Posts Ignore
Reply #2 - 03/21/10  3:17pm
" I know it is a scary thing to go through. I remember the first time I took Mepron. I felt just like your explaining. I was off work for 2 weeks, I lost 10 lbs. Just try and remember that means your killing them. Do let your doctor know though because we can overload ourselves with toxins. I also let my mind wonder sometimes because I have the cyst for where they ball up and form little cyts everywhere. I always tell my LLMD and say I hope that is what it is and not cancer!!
Standstrong gave you some really good avice. i know for me Knowledge is power. the more I learn the easier it is to go through. Doesn't make it so scary. thing with me is remebering it!! hang in there and this is a good place for support. I hope that you start to feel better soon. Just make sure and let your doctor know how bad it is. "
View More Posts Ignore
Reply #3 - 03/21/10  3:32pm
" I would ask him directly about the typical meds for babesia, which are Mepron, Malarone (I think) and Plaquenil. They are very expensive though and maybe it has to do with insurance, or maybe he is just wanting to see how you do on this. Maybe he doesn't want to overwhelm your body???? Ask.... Some Drs say you have to treat coinfections first, but others disagree so don't read too much about that. I don't think there is a lot of hard scientific evidence to support that... a lot of theories and people get set in their ways for one reason or another. My Dr tx me first for lyme, but then for both for a long, long time. Now we are back to just the lyme. :o) See... there are so many reasons docs do what they do. Please ask.... and let us know what he says okay. (watch the sun exposure on the doxy.... cover up... it can cause tiny blisters that itch and hurt, and/or a sunburn sort of redness.) "
View More Posts Ignore
Reply #4 - 03/22/10  7:44am
" So sorry you are feeling so bad...we have all been there at one time or another, and you can perhaps take comfort in the fact that we are all STILL HERE. It was a couple of years before I was diagnosed, and I truly thought I would die before they figured out what was wrong with me, and then when they did, and started tx, that feeling increased ten fold. Its part of the natural process of getting rid of those little buggers. Please, try and hang tough, and reach out whenever you need to. "
View More Posts Ignore
Reply #5 - 03/22/10  12:32pm
" another horrible day and night...no sleep body constantly in state of fight or flight mode...no rest at all loosing weight cause body isnt resting..body is constatnly humming vibrating pulsating..im in misery agaony...i just need rest..and peace..can someone talk to me please...im suffering so so so bad..so many symptoms am i dying...??????im so scared and in so much pain... "
View More Posts Ignore
Reply #6 - 03/22/10  3:13pm
" It sounds like you are in a bad herx. You need to talk to someone who is with you about this... call your lyme doctor please!!! Let him/her explain what is happening, and ask if they can reduce your meds or do what is called "pulsing" to give you a break and reduce the herx. There are also supplements you can take to reduce the herxing. Please talk with your doctor. I'm so sorry you are so sick... I can't help you from here. Please talk to your lyme doctor. The psychological symptoms of anxiety and panic, for me, were worse than the physical pain and they make it all feel so much more ominous. It really helps to talk with someone who can help you... your doctor, your husband.. for face to face. We're here too, but no faces! :o) But we're here none the less! So keep posting and keeping us updated. "
View More Posts Ignore
Reply #7 - 03/22/10  3:22pm
" i did stop the meds for a while and i was still real sick..nothing really changes when i stop..them...and i have told the doc..they dont listen to me i guess..i told them its serious..im suffering so much... "
View More Posts Ignore
Reply #8 - 03/22/10  4:20pm
" Do you need another doctor? Do you need to go to the ER? You have to take care of yourself in this, hon. What do you need? "
View More Posts Ignore
Reply #9 - 03/23/10  5:50am
" Hi, Hang in there - you will make it through this - I understand, and have had many of the same symptoms and more. It sounds like the herxing is really tough for you right now - you will get through - I've sure been there and still am going through tough herxes. Sometimes the only thing that got me through was praye and talking to others who have gotten through lyme and are going through it. Go gentle with yourself - I can say for that feeling of dying - I've had it often through bad herxes, and my feeling is that those schetes actually have a consciousness of sorts - and when they die off, it feels like a part of us is dying - this is hard to explain, but it's what i feel when herxing. I will say prayers for your healing and know you will heal.

Never give up - keep faith,

healing hugs, CJ "
View More Posts Ignore
Reply #10 - 03/23/10  1:28pm
" I've been there. You need help sleeping. the body cannot heal unless it can sleep. I take my meds in a pulsed fashion and get antibiotic vacations. I also take pills for lowering my anxiety, balancing my brain chemistry to stop the twitching and pills that stop my mind from racing so I can sleep. If you are not getting support in helping with the symptoms then you need to seek the advice of another LLMD.

Glutathion injections intraveneously help tons. ask about that. keep drinking tons of water and make sure that what youare taking is not interacting with each other (I once took diflucan while on biaxin and it was horrible)

You are not dying. the spirochetes are dying. But you need an appt with your doctor to make sure you are not overtaxing your systems. herxing can be hard. have you had a recent blood test to check on your liver or kidney function? I have blood work every month to monitor the stress on my body. "

First | Previous | Page: 1 2 | Next | Most Recent Add Your Reply
Advertisement


More From Around the Web